Thanks for your consult at DoctorSpring.com.
As you missed two pills, yes, a theoretical risk of pregnancy does exist, ideally a backup method should be used throughout the cycle.
Even though there was no ejaculation inside, even pre ejaculatory fluids can carry sperms.
However, the medium - heavy withdrawal bleed is reassuring, because to a great extent it rules out pregnancy.
Only rarely could there be an ongoing pregnancy in spite of such heavy bleeding.
It is too early to take a test, as you came off birth control early.
Since you had intercourse on 26th of December, so please take a pregnancy test around the 11th - 12th of this month.
In my opinion, chances of a pregnancy are remote, but a test only can conclusively tell you.
All the best.
Please feel free to discuss further.
Patient replied :
Thank you very much for taking the time to reply. Sorry to be ongoing, but I'd just like to confirm a few more things. As I came off birth control early could this withdrawal bleed still be an indicator of not being pregnant? I've heard that if you bleed before implantation you could still implant after it is over. That's what I'm worried the ovary pain could indicate as it happened on the last day of the bleed. Although logically I would assume my uterus lining would be too thin to support an egg immediately after the withdrawal.
However from the symptoms I've read it does not sound very similar, my pain was very much localised to where my right ovary should be and did not feel like a cramp, more like a sharp pain. This occurred for over 24 hours and hurt more when I walked. Does this sound like implantation pain? If not, what could it be?
Thank you for the appreciation, and please do not apologize - any doubts or further questions are always welcomed by me !
Even if you came off the hormones early, the lining of the uterus would be shed off with the bleeding.
Implantation cannot occur AFTER such a bleed, as the lining and receptivity of the uterus is just not good enough.
The pain could be a sharper than usual menstrual cramp ?
Also, on birth control, such occasional twinges can occur.
Since the pain has not occurred again, i would not think of an infection, which could have been the case, if the pain had repeated itself.
It could be a muscle pull also in the lower abdomen.
Do not attach much importance to the occasional ache / twinge, as long as it is not constant / persistent.
Take care, and please feel free to revert anytime.